I started taking Concerta 7 years ago and I notice now that I am almost graduated from high school that I started twitching and making noises and picking at myself when I started taking this medicine. Also I notice that I have, over the years, become very emotionally unstable. I have thought about and attempted suicide a few times, while there are other things going on in my life, I do notice when I don't take my Concerta I don't want to die. Is this stuff normal? Why would a doctor prescribe such a God awful medicine to people?
Hi, I've been taking Concerta XL for maybe 7 months and have expreienced the opposite of what AusBoy94 is saying. I have always been extremly sensitive, emotionally unstable, obsessive, depressed, brain fog, nervous, unfocused, also suicidal thoughts would go through my head. The 7 mnths of my life have been the best ever, I'm used to it now, but when i look back it was hell not life.